# SDR DALA2025031101882

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 18,839 hours, 8,037 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3076 EXPIRED DUE DATE LIFE RAFT BIN ROW 24FED IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LIFE RAFT P/N: 65025-101 S/N: M9213 ON UNSERVICEABLE CONDITION BY NEW LIFE RAFT P/N: 65025-101 S/N: M8142 BIN ROW 24FEDIN PASSENGER CABIN AS PER DWG 25-5818 (0847718)
